I am a full professor at the Faculty of Education at the University of Novi Sad and a postdoctoral researcher at UGent in group for Analysis and PDE’s. My research interest are within the field of Mathematical analysis and its application in Science and Technology.
List of Publications:
 D. Zorica, L. Oparnica Energy dissipation for hereditary and energy conservation for non-local fractional wave equations. Phil. Trans. R. Soc. A 378: 20190295. http://dx.doi.org/10.1098/rsta.2019.0295, 2020.
 L. Oparnica, & E. Süli. Well-posedness of the fractional zener wave equation for heterogeneous viscoelastic materials. Fractional Calculus and Applied Analysis, 23(1), 126-166, 2020.
 Lj. Oparnica, D. Zorica, and A. Okuka. Fractional Burgers wave equation, Acta Mechanica, 230(12), 4321-4340, 2019.
 T. M. Atanackovic, Ljubica Oparnica, and Dusan Zorica, Bifurcation analysis of rotating axially compressed imperfect nano-rod. ZAMM, Z. Angew. Math. Mech. DOI: 10.1002/zamm.201800284, 2019.
 S. Konjik, Lj. Oparnica, and D. Zorica. Distributed-order fractional constitutive stress-strain relation in wave propagation modeling. Zeitschrift für angewandte Mathematik und Physik, 70:51, 2019.
 G. Hörmann, Lj. Oparnica, and D. Zorica. Solvability and microlocal analysis of the fractional Eringen wave equation. Mathematics and Mechanics of Solids, 23(10): 1420–1430, 2018.
 G. Hörmann, Lj. Oparnica, and D. Zorica. Microlocal analysis of fractional wave equations. ZAMM, Z. Angew. Math. Mech., 97(2):217-225, 2017.
 T. M. Atanackovic, M. Janev, Lj. Oparnica, S. Pilipovic, and D. Zorica. Space-time fractional Zener wave equation. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences A., 471(2174):20140614, 25, 2015.
 G. Hörmann, S. Konjik, and Lj. Oparnica. Generalized solutions for the Euler-Bernoulli model with Zener viscoelastic foundations and distributional forces. Anal. Appl. (Singap.), 11(2):1350017, 21, 2013.
 T. M. Atanackovic, Sanja Konjik, Ljubica Oparnica, and Dušan Zorica. The Cattaneo type space-time fractional heat conduction equation. Contin. Mech. Thermodyn., 24(4-6):293–311, 2012.
 S. Konjik, Lj. Oparnica, and D. Zorica. Waves in viscoelastic media described by a linear fractional model. Integral Transforms Spec. Funct., 22(4-5):283–291, 2011.
 T. M. Atanackovic, S. Konjik, Lj. Oparnica, and D. Zorica. Thermodynamical restrictions and wave propagation for a class of fractional order viscoelastic rods. Abstr. Appl. Anal. pages Art. ID 975694, 32, 2011.
 T. M. Atanackovic, S. Konjik, Lj. Oparnica, and S.Pilipovic. Generalized Hamilton’s principle with fractional derivatives. J. Phys. A, 43(25):255203, 12, 2010.
 S. Konjik, Lj. Oparnica, and D. Zorica. Waves in fractional Zener type viscoelastic media. Math. Anal. Appl., 365(1):259–268, 2010.
 T. M. Atanackovic, Lj. Oparnica, and S. Pilipović. Semilinear ordinary differential equation coupled with distributed order fractional differential equation. Nonlinear Anal., 72(11):4101–4114, 2010.
 T. M. Atanackovic, Lj. Oparnica, and S.Pilipović. Distributional framework for solving fractional differential equations. Integral Transforms Spec. Funct., 20(3-4):215–222, 2009.
 G. Hörmann and Lj. Oparnica. Generalized solutions for the Euler-Bernoulli model with distributional forces. J. Math. Anal. Appl., 357(1):142–153, 2009.
 Book: Lj. Oparnica. Generalized functions in mechanical models, Differential and fractional differential equations. Verlag Dr. Möler, Berlin, 2009.
 T. M. Atanackovic, Lj. Oparnica, and S.Pilipović. On a nonlinear distributed order fractional differential equation. J. Math. Anal. Appl., 328(1):590–608, 2007.
 G. Hörmann and Lj. Oparnica. Distributional solution concepts for the Euler-Bernoulli beam equation with discontinuous coefficients. Appl. Anal., 86(11):1347–1363, 2007.
 T. M. Atanackovic, Lj. Oparnica, and S.Pilipović. On a model of viscoelastic rod in unilateral contact with a rigid wall, IMA Journal of Applied Mathematics Volume 71, Issue 1, Pages 1–13, 2006
 Lj. Oparnica. Generalized fractional calculus with applications in mechanics. Matematički vesnik, Volume 54, pages 151–158, 2002.